# SDR CA130716006

- Difficulty date: July 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 3,586 hours
- Engine: Rotax ROTAX912F3
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Condition: Loose
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A 200 HR INSPECTION THE RT PEDAL WAS FOUND LOOSE.  A MORE IN DEPTH INSPECTION, IT WAS FOUND THAT THE BUSHING ON THE INSIDE OF THE LOWER PART OF THE ASSEMBLY WAS MISSING.  THE TUBE ON THE INTERCONNECT DID NOT SHOW SIGNS OF WEAR. THE BUSHING WAS NOT LOCATED IN THE ACFT AND THE ASSY AS A WHOLE WAS STILL IN TACK.
